Existence and non-existence of solutions of the mean field equations on flat tori

Zhijie Chen, Ting Jung Kuo, Chang Shou Lin

Research output: Contribution to journalArticle

Abstract

We prove the existence or non-existence of solutions of the mean field equation (1.1) with n = 1 or n = 2 for a rectangular torus E. It is interesting to see that the results depend on the location of the half period (Formula Presented.).

Original languageEnglish
Pages (from-to)3989-3996
Number of pages8
JournalProceedings of the American Mathematical Society
Volume145
Issue number9
DOIs
Publication statusPublished - 2017
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Existence and non-existence of solutions of the mean field equations on flat tori'. Together they form a unique fingerprint.

  • Cite this